| Model Number |
88863093-61 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during inguinal hernia repair, the suture broken at the time of making the knot during mesh fixation.The suture was completely removed and the fixation was made with another suture.There was no patient injury.